# SDR CALA9800942

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN BRACKET OF RT WING LEADING EDGE PANEL FRAME.  THE BRACKET WAS REMOVED, A NEW ANGLE BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-10-3, 51-10-4, AND 51-30-5.
